# SDR DXTA200400352

- Difficulty date: August 2, 2004
- Submitted: August 5, 2004
- Operation: Air carrier
- Aircraft: N550QS
- Make and model: Braero HAWKER1000
- Aircraft serial: 259050
- Aircraft time: 7,220 hours, 4,765 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

WHILE CLIMBING THROUGH FL250 SELECTED ENGINE ANTI ICE ON, SHORTLY THEREAFTER NOTICED A STRONG BURNING SMELL IN THE COCKPIT.  DE-SELECTING ANTI ICE, SMELL WENT AWAY, NO VISIBLE SMOKE WAS NOTICED.  OPS CHECKED ANTI ICE SYSTEM, SYSTEM OPS CHECK GOOD IAW HAWKER 1000 MM CHAPTER 75-10-00.
